# SDR E81R_JT22767

- Difficulty date: February 23, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N314TW
- Make and model: Amd FALCON20
- Aircraft serial: 314
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Frozen
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FOLLOWING LANDING GEAR EXTENSION (3) REDLIGHTS REMAINED ILLUMINATED WITH (3) GREEN DOWN AND LOCKED INDICATOR LIGHTS ILLUMINATED. PERFORMED LANDING GEAR EMERGENCY EXTENSION PROCEDURE A. FOUND MLG DOORS DID NOT RETRACT FOLLOWING MAIN GEAR EXTENSION. JACKED ACFT AND RESET EMERGENCY GEAR HANDLE. CYCLED LANDING GEAR THROUGH SEVERAL CYCLES WITH NO FAULTS NOTED. UNABLE TO DUPLICATE FAIL MODE, POSSIBLY DUE TO MOISTURE FREEZING IN LANDING GEAR POSITION SWITCHES.
